# SDR 06FDEA1261

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC74622
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP VANE LOWER SURFACE FOUND DELAMINATED.  RT WING INBOARD FLAP VANE LOWER SURFACE REPAIRED AS PER FEDEX EA NR1-5750-94612, TITLE: WINGS, TRAILING EDGE AND TRAILING EDGE DEVICES, RIGHT INBOARD FLAP VANE SKIN DELAM REPAIR.  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
